RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 2, 2002, Volume 9, Number 1, Pages 78–98 (Mi da193)  

New algorithms for solving linear programming problems with a special structure

M. V. Pudova

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (823 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.83:330.115
Received: 10.12.2001
Revised: 08.02.2002

Citation: M. V. Pudova, “New algorithms for solving linear programming problems with a special structure”, Diskretn. Anal. Issled. Oper., Ser. 2, 9:1 (2002), 78–98

Citation in format AMSBIB
\Bibitem{Pud02}
\by M.~V.~Pudova
\paper New algorithms for solving linear programming problems with a special structure
\jour Diskretn. Anal. Issled. Oper., Ser.~2
\yr 2002
\vol 9
\issue 1
\pages 78--98
\mathnet{http://mi.mathnet.ru/da193}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1934551}


Linking options:
  • http://mi.mathnet.ru/eng/da193
  • http://mi.mathnet.ru/eng/da/v9/s2/i1/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:517
    Full text:201
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019